# SDR CALA2009122300759

- Difficulty date: December 23, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 41,753 hours, 22,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C345972
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT PNL FASTENERS IN UPPER CHORD OF STRESS WEB STA 927 TO STA 947 BL-0 OF MAIN DECK FLOOR STRUCTURE.  REMOVED AND REPLACED SHEAR WEB ANGLE AT STA 927-947 BL-0 REF SRM 51-40-02.
